About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 979832, 11 pages
Research Article

Perturbation Analysis of the Nonlinear Matrix Equation

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 15 March 2013; Accepted 7 May 2013

Academic Editor: Vejdi I. Hasanov

Copyright © 2013 Jing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Maher Berzig, and Erdal Karapınar, “Comment on “Perturbation Analysis of the Nonlinear Matrix Equation ”,” Abstract and Applied Analysis, vol. 2013, pp. 1–2, 2013. View at Publisher ยท View at Google Scholar